You are logged in as an event manager. This page is cached for performance until Wed, 01 Dec 2021 15:10:27 GMT. Preview latest contents by clicking Refresh.
Logout

Barbara Hambly

Writer
Participates in 5 items
Since her first published fantasy in 1982 – THE TIME OF THE DARK – Barbara Hambly has touched most bases in genre fiction: her most recent vampire novel is PALE GUARDIAN (Severn House, 2017) and her most recent historical whodunnit, MURDER IN JULY, continues the well-reviewed Benjamin January series. In times past, she has written Star Trek (TOS) and Star Wars tie-in novels (ISHMAEL, CROSSROAD, CHILDREN OF THE JEDI), and did scripts for Saturday Morning Cartoons. In addition – when she can – she writes short fiction about the further adventures of characters from her fantasy novels of the ‘80s and ‘90s, which can be purchased on Amazon. She teaches History at a local community college, and practices Tribal Style belly-dance, costuming, samurai sword and bo-staff, and painting. Now a widow, she shares a house in Los Angeles with several small carnivores.

Sessions in which Barbara Hambly participates

Friday 23 November, 2018

Time Zone: (GMT-08:00) Pacific Time (US & Canada)
1:00 PM
1:00 PM
Developing "Voice" in Writing
1 hour 15 minutes, 1:00 PM - 2:15 PM

- Marquis 1

Panel

Barbara Hambly (Participant)

J. L. Doty (Participant)

Brian K. Lowe (Participant)

Gregory Benford, Univ Calif Irvine (Participant)

Saturday 24 November, 2018

Time Zone: (GMT-08:00) Pacific Time (US & Canada)
10:00 AM
10:00 AM
Readings - 10 AM
45 minutes, 10:00 AM - 10:45 AM

- 1606 - Former Concierge Lounge

reading

Barbara Hambly (Participant)

Jaymee Goh (Participant)

11:30 AM
11:30 AM
Worldbuilding: A Primer
1 hour 15 minutes, 11:30 AM - 12:45 PM

- Pacific Coast 2 (Formerly Atlanta)

Panel

Harry Turtledove (Participant)

S. P. Hendrick (Participant)

Barbara Hambly (Participant)

Mel Gilden, Lit Iz R Biz (Participant)

Larry Niven, SFWA (Participant)

2:00 PM
2:00 PM
Autographs 2 pm
45 minutes, 2:00 PM - 2:45 PM

- Dealer's Hall

Autographs

Larry Niven, SFWA (Participant)

Barbara Hambly (Participant)

Mel Gilden, Lit Iz R Biz (Participant)

4:00 PM
4:00 PM
Portal fantasies, LitRPGs and Isekai
1 hour 15 minutes, 4:00 PM - 5:15 PM

- California 2 (Formerly St. Louis)

Panel

Barbara Hambly (Participant)

Laurie Tom (Participant)

Larry Niven, SFWA (Participant)

John DeChancie (Participant)

Kathryn Sullivan (Participant)